# SDR 2008UALA01467

- Difficulty date: March 16, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 49,624 hours, 17,336 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

THE 1R SLIDE HAS LANYARD HANGING DOWN.  STOWED LANYARD.
